Skip to Main content Skip to Navigation


...
hal-01647185v1  Journal articles
Maxence CassierPatrick JolyMaryna Kachanovska. Mathematical models for dispersive electromagnetic waves: An overview
Computers & Mathematics with Applications, Elsevier, 2017, 74 (11), pp.2792-2830. ⟨10.1016/j.camwa.2017.07.025⟩
...
hal-02909750v2  Journal articles
Patrick JolyMaryna Kachanovska. Local transparent boundary conditions for wave propagation in fractal trees (ii): error and complexity analysis
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, In press, ⟨10.1137/20M1357524⟩
...
hal-01801394v2  Journal articles
Patrick JolyMaryna KachanovskaAdrien Semin. Wave propagation in fractal trees. Mathematical and Numerical Issues
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, 14 (2), ⟨10.3934/nhm.2019010⟩
...
hal-03164619v1  Journal articles
Patrick CiarletMaryna Kachanovska. A mathematical study of a hyperbolic metamaterial in free space
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, In press